Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Infinite order corks via handle diagrams

Robert E Gompf

Algebraic & Geometric Topology 17 (2017) 2863–2891
Bibliography
1 S Akbulut, A fake compact contractible 4–manifold, J. Differential Geom. 33 (1991) 335 MR1094459
2 S Akbulut, Scharlemann’s manifold is standard, Ann. of Math. 149 (1999) 497 MR1689337
3 S Akbulut, An infinite order cork, preprint (2014) arXiv:1408.3200v1
4 S Akbulut, On infinite order corks, preprint (2016) arXiv:1605.09348
5 S Akbulut, R Kirby, Branched covers of surfaces in 4–manifolds, Math. Ann. 252 (1979/80) 111 MR593626
6 S Akbulut, R Matveyev, A convex decomposition theorem for 4–manifolds, Internat. Math. Res. Notices (1998) 371 MR1623402
7 D Auckly, H J Kim, P Melvin, D Ruberman, Equivariant corks, Algebr. Geom. Topol. 17 (2017) 1771 MR3677939
8 C L Curtis, M H Freedman, W C Hsiang, R Stong, A decomposition theorem for h–cobordant smooth simply-connected compact 4–manifolds, Invent. Math. 123 (1996) 343 MR1374205
9 R Fintushel, R J Stern, Knots, links, and 4–manifolds, Invent. Math. 134 (1998) 363 MR1650308
10 R Fintushel, R J Stern, Double node neighborhoods and families of simply connected 4–manifolds with b+ = 1, J. Amer. Math. Soc. 19 (2006) 171 MR2169045
11 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
12 R E Gompf, More Cappell–Shaneson spheres are standard, Algebr. Geom. Topol. 10 (2010) 1665 MR2683748
13 R E Gompf, Infinite order corks, Geom. Topol. 21 (2017) 2475 MR3654114
14 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, 20, Amer. Math. Soc. (1999) MR1707327
15 A Hatcher, D McCullough, Finite presentation of 3–manifold mapping class groups, from: "Groups of self-equivalences and related topics" (editor R A Piccinini), Lecture Notes in Math. 1425, Springer (1990) 48 MR1070575
16 R Matveyev, A decomposition of smooth simply-connected h–cobordant 4–manifolds, J. Differential Geom. 44 (1996) 571 MR1431006
17 D McCullough, Twist groups of compact 3–manifolds, Topology 24 (1985) 461 MR816525
18 A Ray, D Ruberman, 4–dimensional analogues of Dehn’s lemma, J. London Math. Soc. 96 (2017) 111
19 M Tange, Finite order corks, Internat. J. Math. 28 (2017) MR3663788
20 B Trace, On attaching 3–handles to a 1–connected 4–manifold, Pacific J. Math. 99 (1982) 175 MR651494
21 F Waldhausen, On irreducible 3–manifolds which are sufficiently large, Ann. of Math. 87 (1968) 56 MR0224099
22 F Waldhausen, Recent results on sufficiently large 3–manifolds, from: "Algebraic and geometric topology, Part 2" (editor R J Milgram), Proc. Sympos. Pure Math. XXXII, Amer. Math. Soc. (1978) 21 MR520520